# SDR FDEA202503220473

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N857FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37728
- Aircraft time: 56,868 hours, 9,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND L/H SLIDE LIGHT INOP.      PART 22MAR25 14:16   MC1  IDENTIFIED PARTS  EMERGENCY LIGHTS.    RELAMPED L/H SLIDE LIGHT PER AMM 33-51-04-2. NO  HELP. REMOVED AND REPLACED L1 EMER LIGHTS POWER  SUPPLY PER AMM 33-51-06-2, BUT PART BFS. SEE WRI  33-50/4783 FOR PART TRANSACTION. REINSTALLED  ORIGINAL PART. NEED MORE TROUBLESHOOTING.  REMOVED AND REPLACED LEFT EMER PWR SUPPLY M33093.
